MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO; CATHETER, CONTINUOUS FLUSH
Model Number 29420
Medical Device Problem Code Difficult to Open or Remove Packaging Material (2922)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: the renegade hi flo was returned to boston scientific for analysis.The device was inspected for any damage or irregularities.The renegade was received partially in the shipping hoop.Two fractures were visible before removing from the hoop.They were located 8.7 cm and 44.1 cm from the hub.A kink was noted 46.8 cm from the hub.The shipping hoop was hydrated and the remaining part of the renegade hi flo was removed with no resistance.Because there was no evidence of any product quality deficiencies, it was considered likely that the fractures and kink attributable to handling issues.This concludes the product analysis.
 
Event or Problem Description
Reportable based on device analysis completed on (b)(6) 2022.It was reported that the microcatheter would not release from the hoop.A 105/10 renegade hi-flo microcatheter was selected for use.During unpacking, it was noted that the microcatheter would not release from the hoop.After flushing the inside and the outside of the microcatheter, it would not release.The procedure was completed with another of the same device.No patient complications were reported.However, device analysis revealed microcatheter fracture located at 44.1cm from the hub.

Brand Name
RENEGADE HI-FLO
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
model farm road
cork
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15192775
Report Number2134265-2022-08373
Device Sequence Number5541951
Product Code KRA
UDI-Device Identifier08714729280590
UDI-Public08714729280590
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/10/2024
Device Model Number29420
Device Catalogue Number29420
Device Lot Number0027288008
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/18/2022
Initial Report FDA Received Date08/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown